# SDR FDEA202011192912

- Difficulty date: November 19, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY PANEL 194KR HAS DENT ON EXTERIOR SURFACE.  REPAIRED DENT ON EXTERIOR SURFACE OF WING TO BODY PANEL 194KR, IAW B767 SRM 53-00-70-1A, B767 SRM 53-30-70-01.  B767 SRM 53-00-70-CR, B767 SRM 51-70-03-0G AND PRIMED REPAIR ON 194KR, IAW B767 AMM 51-21-10.
